MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404236
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported issues with length of the device may have been due to a potential measurement error at implant.
 
Event or Problem Description
It was reported that the patient and physician suspected these inflatable penile prosthesis (ipp) cylinders were undersized during the initial implant procedure, as he could palpate the distal tips of the cylinders within the patient's penis, and they did not extend to the glans.A revision surgery was performed to remove cylinders and pump, remeasure, and implant new components.There were no patient complications.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20833092
Report Number2124215-2024-75118
Device Sequence Number4058796
Product Code JCW
UDI-Device Identifier00878953003498
UDI-Public00878953003498
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/13/2021
Device Model Number72404236
Device Catalogue Number72404236
Device Lot Number1000370015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date12/03/2024
Date Device Manufactured12/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720185-01 / LOT: 1000403773
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexMale
Patient RaceWhite